# SDR COMA9660067

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Water Contam
- Location: Left
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS AIRSPEED IS FLUCTUATING 20 KNOTS.  DRAINED WATER FROM NR 1 PITOT SYSTEM.
